for me its started to work 4 week i feel better more calm, but everyday somtimes i get anxiety and stress back do its normal do i continue this mid or not?
Quetiapine side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
Call your doctor at once if you have:
a light-headed feeling, like you might pass out;
very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors;
twitching or uncontrollable movements of your eyes, lips, tongue, face, arms, or legs;
mask-like appearance of the face, trouble swallowing, problems with speech;
breast swelling or discharge (in men or women), missed menstrual periods, impotence, loss of libido;
blurred vision, tunnel vision, eye pain, or seeing halos around lights; or
sudden weakness or ill feeling, fever, chills, cold or flu symptoms, cough, sore throat, red or swollen gums, painful mouth sores, skin sores, trouble breathing.
Common side effects may include:
dizziness, drowsiness, loss of energy, tired feeling;
increased appetite, weight gain;
dry mouth; or
nausea, vomiting, stomach pain or discomfort, constipation.
I suggest you continue with this medication and contact your Dr., to inform him about what you are experiencing, as it says on the top of the page:
"Report any new or worsening symptoms to your doctor".
Hi, Itsik! When I first started taking quetipine I felt just like you do. After six weeks my doctor raised my dosage and that took care of the last of the *jitters*. I've been on it for almost two years and I feel wonderful.
Good luck to you. Be sure to stay in touch with your doctor and be honest about your progress. Dosage changes or adding another medication is always an options.
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2013 • 1 answer
Posted 27 Feb 2014 • 1 answer
I cant suffer anymore I take Quetiapine and day by day feel better but everyday I get 4 changs mood?
Posted 8 Apr 2014 • 1 answer
Posted 27 Apr 2014 • 3 answers
Posted 4 Nov 2016 • 1 answer